# SDR SWAA2023072080444

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,789 hours, 30,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK @ 17ABC<[01] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06
